Thank you loopman, where im at either no one has heard of suboxone, or the two people who have says it doesnt work it just made them sick. it wouldn't have anything to do with their own detox. Anyway i have looked it up and there is no association b/t the two. Anyone considering taking this medicine to get off/away from painpills, just consider a scale hold each of your hands up. Now put a few days of nausea possiblly, some constipation, sleepyness/sleeplessness, and a spliting headache. I'm not going to candy coat the first week. However compair that to a life time of addiction. Please for yourself, and your family give it a try. they know there's a problem now just come to some kind of terms with it and see how much they are there for you, hopefully as they always have been. if your one of those like me where the somebodies hide like cockroachs when the lights turn on. then i think this forum is what u need a virtual family, remember someone is always there and they want to be there and know when i became "unhigh" i found it easier to let people into my life no secrets, hiding in the corner getting a fix. I liked to snort my opiates. Or not going anywhere because you didn't get your fix. i like this forum and hope if you have any questions, aside from hairloss, that's mine, i will try to help and if nothing else SUPPORT YOU!
I don't know if the hair fallout is a side effect of sub, but I lost a lot of hair while treating for HCV. At the suggestion of my hairdresser I started taking Biotin. It's a B vitamin. Drug use might cause a decrease of biotin in your system. It's available in drugstores, vitamin stores and it did work for me.
thank you for your reply, this board makes me feel not so alone. I have increased all my vitamin intake, however due to a rare blood disease called hemochromatosis, i have to be very carful of what my liver can process. Hence me quiting opiates. i started a hair, skin, and nails, vitamin. And it has made an improvement in just a few days. Once again thank you.